Title

SOME GENERALIZATIONS IN MATRIX DIFFERENTIATION WITH APPLICATIONS IN MULTIVARIATE ANALYSIS.

Date of Award

1972

Degree Type

Dissertation

Department

Mathematics and Statistics

Rights

CC BY-NC-ND 4.0

Abstract

Dept. of Mathematics and Statistics. Paper copy at Leddy Library: Theses & Major Papers - Basement, West Bldg. / Call Number: Thesis1972 .S58. Source: Dissertation Abstracts International, Volume: 33-10, Section: B, page: 5059. Thesis (Ph.D.)--University of Windsor (Canada), 1972.